7 results for Y.N. Reddy.

Parameters for your search query:
Keyword    Y.N. Reddy

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fifth Order Compact Difference Method for Singularly Perturbed Singular Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 49-53. DOI: 10.12691/ajams-3-2-1
Pub. Date: March 11, 2015Views: 15332Downloads: 14104
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 21963Downloads: 20118
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fitted Second Order Finite Difference Method for Singular Perturbation Problems Exhibiting Dual Layers
American Journal of Numerical Analysis. 2014, 2(6), 184-189. DOI: 10.12691/ajna-2-6-3
Pub. Date: January 05, 2015Views: 13635Downloads: 11005
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Two-Point Singular Boundary Value Problems Using Differential Quadrature Method
American Journal of Numerical Analysis. 2014, 2(6), 177-183. DOI: 10.12691/ajna-2-6-2
Pub. Date: January 01, 2015Views: 18162Downloads: 15872
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fitted Second Order Scheme for Singularly Perturbed Differential-difference Equations
American Journal of Numerical Analysis. 2014, 2(5), 136-143. DOI: 10.12691/ajna-2-5-1
Pub. Date: September 18, 2014Views: 23615Downloads: 19184
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 25, 2014Views: 31143Downloads: 27362
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Differential-Difference Equations with Dual Layer
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 336-343. DOI: 10.12691/ajams-2-5-7
Pub. Date: October 19, 2014Views: 19889Downloads: 15907
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types